Volume: 6 Issue: 1 , 4/15/18

Year: 2018

Research Article

Research Article

3. A Novel Generalized Difference Spaces Constructed by the Modulus Function

Research Article

5. On the Hermite-Hadamard-Fejér type integral inequality for s-convex function

Research Article

7. A Further Note on the Graph of Monogenic Semigroups

Research Article

9. MHD Pulsatile Flow of a Conducting Fluid Sandwiched Between Viscous Fluids Inside Permeable Beds

Research Article

11. Weighted Steffensen Type Inequalities Involving Convex Functions

Research Article

16. Injective and Relative Injective Zagreb Indıces of Graphs

Research Article

18. Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds

Research Article

21. Matchings in Tetrameric 1, 3-Adamantane

Research Article

22. Some Curves on Three Dimensional Kenmotsu Space Forms

Research Article

24. Porosity Supremum-Infimum and Porosity Convergence

Research Article

26. Strong Convergence of an explicit iteration method in uniformly convex Banach spaces

Conference Paper

Creative Commons License
The published articles in KJM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.